Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Mar 23, 2016, 3:29 AM CDT for 15 counties in Texas. It took effect at Mar 23, 2016, 8:00 AM CDT. It was in force for 13 hr. 30 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 3:29 AM CDT (08:29 UTC)
- In effect from
- Mar 23, 2016, 8:00 AM CDT
- Expired
- Mar 23, 2016, 9:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 9:20 AM CDT | NON-TSTM WND GST 60 | Amarillo, TX | KVII-TV METEOROLOGIST REPORTED 60 MPH WIND GUST IN DOWNTOWN AMARILLO. |
| Mar 23, 9:55 AM CDT | NON-TSTM WND GST 63 | Bushland, TX | SCHOOLNET SITE IN BUSHLAND REPORTED 63 MPH WIND GUST. |
| Mar 23, 10:00 AM CDT | NON-TSTM WND GST 60 | Amarillo, TX | SCHOOLNET SITE AT WONDERLAND THEME PARK REPORTED 60 MPH GUST. |
| Mar 23, 10:19 AM CDT | NON-TSTM WND GST 58 | Canyon, TX | REPORT FROM ABERNETHY FENCH HQ OF 58 MPH MEASURED WIND GUST. |
| Mar 23, 10:52 AM CDT | NON-TSTM WND GST 59 | 10 Ene Palo Duro Canyon, TX | |
| Mar 23, 11:01 AM CDT | NON-TSTM WND GST 65 | Bushland, TX | OASIS RV RESORT SITE REPORTED 65 MPH WIND GUST. |
| Mar 23, 11:01 AM CDT | NON-TSTM WND GST 67 | Canyon, TX | ABERNETHY FENCE HQ NEAR CANYON REPORTED 67 MPH WIND GUST. |
| Mar 23, 11:10 AM CDT | NON-TSTM WND GST 58 | 3 Nw Amarillo, TX | SCHOOLNET SITE MEASURED 58 MPH WIND GUST. |
| Mar 23, 11:27 AM CDT | NON-TSTM WND GST 67 | 12 N Groom, TX | SCHOOLNET SITE AT LAZY H FARMS REPORTED 67 MPH WIND GUST. |
| Mar 23, 11:36 AM CDT | NON-TSTM WND GST 62 | Goodnight, TX | |
| Mar 23, 11:38 AM CDT | NON-TSTM WND GST 59 | 3 Nne Wayside, TX | SCHOOLNET SITE REPORTED 59 MPH WIND GUST. |
| Mar 23, 11:38 AM CDT | NON-TSTM WND GST 60 | 2 Ne Lake Tanglewood, TX | WIND GUST OF 60 MPH REPORTED AT SCHOOLNET SITE. |
| Mar 23, 11:50 AM CDT | NON-TSTM WND GST 58 | 1 Ene Mclean, TX | MESONET SITE REPORTED 58 MPH WIND GUST. |
| Mar 23, 11:54 AM CDT | NON-TSTM WND GST 61 | 10 Ene Palo Duro Canyon, TX | MESONET REPORTED 61 MPH WIND GUST. |
| Mar 23, 12:00 PM CDT | NON-TSTM WND GST 64 | Goodnight, TX | W TX MESONET SITE REPORTED 64 MPH WIND GUST. |
| Mar 23, 12:01 PM CDT | NON-TSTM WND GST 60 | 17 Sse Claude, TX | REPORT FROM BROADCAST MEDIA OF 60 MPH WIND GUST MEASURED IN COMMUNITY OF PALO DURO. |
| Mar 23, 12:08 PM CDT | NON-TSTM WND GST 61 | 10 Ene Palo Duro Canyon, TX | PEAK WIND GUST REPORT FROM WEST TEXAS MESONET |
| Mar 23, 12:19 PM CDT | NON-TSTM WND GST 61 | 11 N Clarendon, TX | 61 MPH WIND GUST REPORTED FROM SCHOOLNET SITE. |
| Mar 23, 12:40 PM CDT | NON-TSTM WND GST 65 | 2 Wsw Clarendon, TX | |
| Mar 23, 12:42 PM CDT | NON-TSTM WND GST 61 | 17 Sse Claude, TX | SCHOOLNET SITE REPORTED 61 MPH WIND GUST. |
| Mar 23, 12:52 PM CDT | NON-TSTM WND GST 58 | 3 W Dozier, TX | REPORT VIA WEST TEXAS MESONET. |
| Mar 23, 12:55 PM CDT | NON-TSTM WND GST 59 | 5 Ene Allison, TX | SCHOOLNET SITE REPORTED 59 MPH WIND GUST. |
| Mar 23, 12:55 PM CDT | NON-TSTM WND GST 62 | 3 W Dozier, TX | |
| Mar 23, 12:55 PM CDT | NON-TSTM WND GST 64 | 1 Ene Mclean, TX | |
| Mar 23, 1:47 PM CDT | NON-TSTM WND GST 58 | 7 Ene Gageby, TX | SCHOOLNET SITE REPORTED 58 MPH WIND GUST. |
| Mar 23, 1:53 PM CDT | NON-TSTM WND DMG | 1 N Canyon, TX | ONE SEMI-TRUCK BLOWN OVER DUE TO HIGH WINDS ON IH-27. |
| Mar 23, 4:05 PM CDT | NON-TSTM WND GST 69 | 3 W Dozier, TX | PEAK WIND GUST REPORT VIA WEST TEXAS MESONET. |
| Mar 23, 5:15 PM CDT | NON-TSTM WND GST 61 | 2 Wnw Canyon, TX | |
| Mar 23, 6:49 PM CDT | WILDFIRE 0 | 5 W Shamrock, TX | LARGE GRASSFIRE BURNING WEST OF SHAMROCK... WHICH HAS SHUTDOWN INTERSTATE 40 FROM STATE HIGHWAY 70 TO SHAMROCK. NO ESTIMATE ON WILDFIRE ACREAGE. EMERGENCY MANAGER REQUESTED FIRE WARNING BULLETIN THRU 9 PM CDT. |
| Mar 23, 8:03 PM CDT | WILDFIRE 0 | 5 N Shamrock, TX | EMERGENCY MANAGEMENT CONTINUES TO REPORT AN ACTIVE FIRE NORTH OF SHAMROCK IN AN AREA RIVER BASIN. INTERSTATE 40 HAS SINCE BEEN REOPENED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4289 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
349 WWUS84 KAMA 230829 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 329 AM CDT WED MAR 23 2016 TXZ005-009>020-232100- /O.UPG.KAMA.FW.A.0009.160323T1300Z-160324T0200Z/ /O.NEW.KAMA.FW.W.0011.160323T1300Z-160324T0200Z/ LIPSCOMB-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER- DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 329 AM CDT WED MAR 23 2016 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN AND EASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...LIPSCOMB...ROBERTS...HEMPHILL... OLDHAM...POTTER...CARSON...GRAY...WHEELER...DEAF SMITH... RANDALL...ARMSTRONG...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST AND WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WIND WILL SHIFT TO NORTHWEST DURING THE LATE MORNING AND AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 5 AND 15 PERCENT. * TIMING...FROM NOON THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ007-008-232100- /O.NEW.KAMA.FW.W.0011.160323T1300Z-160324T0200Z/ MOORE-HUTCHINSON- 329 AM CDT WED MAR 23 2016 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING. * AFFECTED AREA...IN TEXAS...MOORE AND HUTCHINSON. * 20 FOOT WINDS...SOUTHWEST AND WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WIND WILL SHIFT TO NORTHWEST DURING THE LATE MORNING AND AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT. * TIMING...FROM NOON THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
246 WWUS84 KAMA 231202 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 702 AM CDT WED MAR 23 2016 TXZ005-007>020-232100- /O.CON.KAMA.FW.W.0011.160323T1300Z-160324T0200Z/ LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 702 AM CDT WED MAR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN AND EASTERN TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...LIPSCOMB...MOORE...HUTCHINSON... ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... WHEELER... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST AND WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WIND WILL SHIFT TO NORTHWEST DURING THE LATE MORNING AND AFTERNOON. * RELATIVE HUMIDITY...BETWEEN 5 AND 15 PERCENT. * TIMING...FROM NOON THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
092 WWUS84 KAMA 232133 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 433 PM CDT WED MAR 23 2016 TXZ005-007>020-240200- /O.CON.KAMA.FW.W.0011.000000T0000Z-160324T0200Z/ LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 433 PM CDT WED MAR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN AND EASTERN TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...LIPSCOMB...MOORE...HUTCHINSON... ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... WHEELER... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST AND WEST WINDS AHEAD THE FRONT OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH AND NORTHWEST WINDS BEHIND THE FRONT OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...BETWEEN 5 AND 15 PERCENT AHEAD OF THE FRONT AND IMPROVING CONDITIONS BEHIND THE FRONT. * TIMING...FROM NOON THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ BEAT FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 22, 11:03 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Mar 22, 11:03 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1103 PM CDT TUE MAR 22 2016
.AVIATION...
FOR THE 06Z TAFS...LITTLE CHANGE FROM PREVIOUS AVIATION AFD
REASONING. WIND WILL CONTINUE TO BE THE PRIMARY WEATHER ELEMENT FOR
THIS FCST CYCLE. SW WINDS WILL DIMINISH A LITTLE TONIGHT. HOWEVER...THAT
TREND WILL BE SHORT LIVED AS THE PRESSURE GRADIENT WILL TIGHTEN ONCE
AGAIN BY EARLY WED MORNING WITH WINDS RAMPING UP MARKEDLY AND
BECOMING VERY STRONG AND GUSTY SHORTLY AFTER SUNRISE AND CONTINUING
THRU WED AFTERNOON. AN AWW WILL BE IN EFFECT BEGINNING AT 8 AM CDT
WED FOR KAMA FOR THE STRONG WIND GUSTS EXPECTED WEDNESDAY. A STRONG
COLD FRONT WILL SWEEP THRU ALL TAF SITES WED AFTERNOON. A FEW
SPRINKLES OR VIRGA SHOWERS MAY DEVELOP IN THE POST FRONTAL ATMOSPHERE
WED AFTERNOON. ALSO...PATCHY BLOWING DUST MAY OCCUR AT ONE OR MORE OF
THE TERMINAL SITES WEDNESDAY. CONFIDENCE IS LOW AS TO ITS DEVELOPMENT
OR WHICH SITE OR SITES MAY BE IMPACTED...SO HAVE OPTED TO OMIT THIS
ELEMENT FOR THIS FCST CYCLE. WINDS WILL SLOWLY DIMINISH AFTER SUNSET
WEDNESDAY EVENING.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 653 PM CDT TUE MAR 22 2016/
AVIATION...
FOR THE 00Z TAFS...WIND WILL CONTINUE TO BE THE PRIMARY WEATHER
ELEMENT FOR THIS FCST CYCLE. SW WINDS WILL DIMINISH A LITTLE THIS
EVENING AND TONIGHT. HOWEVER...THAT TREND WILL BE SHORT LIVED AS THE
PRESSURE GRADIENT WILL TIGHTEN ONCE AGAIN BY EARLY WED MORNING WITH
WINDS RAMPING UP MARKEDLY AND BECOMING VERY STRONG AND GUSTY SHORTLY
AFTER SUNRISE AND CONTINUING THRU WED AFTERNOON. THE AWW CURRENTLY IN
EFFECT FOR KAMA WILL EXPIRE AT 7 PM CDT THIS EVENING. AN ADDITIONAL
AWW WILL BE ISSUED LATER THIS EVENING FOR KAMA FOR THE STRONG WIND
GUSTS EXPECTED WEDNESDAY. A STRONG COLD FRONT WILL SWEEP THRU ALL TAF
SITES WED AFTERNOON. A FEW SPRINKLES OR VIRGA SHOWERS MAY DEVELOP IN
THE POST FRONTAL ATMOSPHERE WED AFTERNOON. ALSO...PATCHY BLOWING DUST
MAY OCCUR AT ONE OR MORE OF THE TERMINAL SITES WEDNESDAY. CONFIDENCE
IS LOW AS TO ITS DEVELOPMENT OR WHICH SITE OR SITES MAY BE IMPACTED
..SO HAVE OPTED TO OMIT THIS ELEMENT FOR THIS FCST CYCLE.
ANDRADE
PREV DISCUSSION... /ISSUED 418 PM CDT TUE MAR 22 2016/
DISCUSSION...
VERY FEW CHANGES MADE TO THE FORECAST. WINDS ON WEDNESDAY EXPECTED
TO BE MOST IMPACTFUL PART OF THE FORECAST.
STRONGLY DYNAMIC SYSTEM EXPECTED TO PRODUCE A CLOSED MID-LEVEL LOW BY
SUNRISE WEDNESDAY...WHICH MODELS AGREE THAT WILL PASS NORTH OF
PANHANDLES DURING THE DAY. STRONG WINDS AT ALL LEVELS WILL EXIST.
FALLING PRESSURES AND TIGHTENING PRESSURE GRADIENTS WILL PRODUCE
WINDY CONDITIONS AHEAD OF ASSOCIATED STRONG COLD FRONT. WINDS
LIKELY TO REACH WIND ADVISORY LEVELS AREA-WIDE. STRONG LIKELIHOOD
OF GUSTS AROUND 60 MPH...ESPECIALLY ACROSS NORTHERN HALF OF FORECAST
AREA...WHERE A HIGH WIND WATCH WILL BE IN EFFECT. POTENTIAL FOR
EVAPORATION BELOW HIGH-BASED SHOWERS WILL ADD TO GUST STRENGTH.
UNEVENTFUL WEATHER EXPECTED THURSDAY THROUGH FRIDAY NIGHT AS NEXT
MID-LEVEL TROF TAKES SHAPE AND BECOMES POISED TO OUR WEST. LOW POPS
HAVE BEEN RETAINED FOR SATURDAY AND SATURDAY NIGHT AS THIS TROF
PASSES. LOW POPS OFFERED BY BLEND ACROSS NORTHERN SECTIONS HAVE
BEEN ACCEPTED FOR SUNDAY. 03
COCKRELL
FIRE WEATHER...
SOUTHWEST WINDS WILL BE SLOW TO DIMINISH THIS EVENING. CRITICAL FIRE
WEATHER CONDITIONS WILL CONTINUE THROUGH THE EVENING...WITH SOUTHEAST
SECTIONS IMPROVING EARLIEST. STRONG SOUTHWEST AND WEST WINDS ON
WEDNESDAY MAY PROMOTE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
SOUTHERN AND EASTERN PARTS OF THE TEXAS PANHANDLE PRIOR THE THE
PASSAGE OF A STRONG COLD FRONT WHICH WILL SHIFT WINDS TO THE
NORTHWEST DURING THE DAY. MUCH LIGHTER WINDS ARE EXPECTED ON
THURSDAY. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY
ACROSS PORTIONS OF THE TEXAS PANHANDLE. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WATCH FROM 7 AM CDT WEDNESDAY THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...
HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...ROBERTS...SHERMAN.
FIRE WEATHER WATCH FROM 8 AM CDT WEDNESDAY THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...HEMPHILL...
LIPSCOMB...OLDHAM...POTTER...RANDALL...ROBERTS...WHEELER.
OK...HIGH WIND WATCH FROM 7 AM CDT WEDNESDAY THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&Hazardous weather outlook, Mar 22, 9:21 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 921 PM CDT TUE MAR 22 2016 OKZ001>003-TXZ001>020-231100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 921 PM CDT TUE MAR 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ELEVATED TO POSSIBLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHERN AND EASTERN TEXAS PANHANDLE ON WEDNESDAY...WHERE A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AREA. A WIND ADVISORY MAY BE NEEDED ACROSS MUCH OF THE PANHANDLES ON WEDNESDAY DUE TO STRONG WINDS. WINDS ARE EXPECTED TO BE STRONGER ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE...WHERE A HIGH WIND WATCH IS IN EFFECT. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS PORTIONS OF THE TEXAS PANHANDLE ON FRIDAY. LIGHT SNOW SHOWERS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES SATURDAY NIGHT INTO SUNDAY MORNING. ANY ACCUMULATIONS ARE EXPECTED TO BE MINIMAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AND FRIDAY.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:18 AM CDT | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 19 hr |
Nearby
Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.